Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 02:06:08 AM

Login with username, password and session length


Members
  • Total Members: 23065
  • Latest: MikeDH
Stats
  • Total Posts: 632172
  • Total Topics: 47869
  • Online Today: 222
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: is Mouth Sores side effect of ART?  (Read 883 times)

0 Members and 1 Guest are viewing this topic.

Offline Bunny

  • Member
  • Posts: 61
is Mouth Sores side effect of ART?
« on: November 26, 2011, 09:57:29 AM »
I am getting these mouth sores ( beneath the tongue ) every week/15 days. These are very pain full. I am not able to take my food properly. Is mouth sores are side effects of ART. I am taking daily one pill of anti-oxidant for this.  Now I am Lamivudine+Nerapine+Stavudine combo daily two pills

Please help me?
« Last Edit: November 26, 2011, 10:05:41 AM by Bunny »
August 2010, CD4 320
December 2010, CD4 250
June 2011 CD4 ?,(started lamivudine, nevirapine, stavudine )
September 2011, CD4 488
January 2012, Switched drugs due to severe Peripheral neuropathy (Started lamivudine, nevirapine, Zidovudine)
February 2012, CD4 485
August 2012,CD4 472
October 2012, Switched drugs to Lamivudine, Tenofavir, Effavirenz
Jan 2012, CD4 600
Sept 2013, CD4 555
Mar 2014, CD4 612

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: is Mouth Sores side effect of ART?
« Reply #1 on: November 26, 2011, 10:09:21 AM »
Bunny, I've never heard of mouth sores being a side-effect. You should show them to your doctor or dentist next time you see him or her. There are tons of possibilities and we couldn't possibly responsibly tell you what yours are - sorry.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline mikeyb39

  • Member
  • Posts: 921
Re: is Mouth Sores side effect of ART?
« Reply #2 on: November 26, 2011, 10:55:24 AM »
hI Bunny,
Nah i don't think they have much to do with the ART.  I've always gotten them even pre-diagnosis although not as frequently.  As my immune system started recovering from 250 to 666CD4'S i was getting them every other week.  Its been a while since i've had one.  knock on wood.  I know how painful they can be so i sympathize with ya
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: is Mouth Sores side effect of ART?
« Reply #3 on: November 26, 2011, 03:06:52 PM »
Quote
Is mouth sores are side effects of ART

In short, probably (almost certainly) no. But it might be a sign of your immune system recovering especially if you started treatment with a low CD4 count.

- matt
"The object is to be a well patient, not a good patient"

Offline Bunny

  • Member
  • Posts: 61
Re: is Mouth Sores side effect of ART?
« Reply #4 on: November 27, 2011, 08:22:07 AM »
Thanks Ann, Mikeyb39 & newt

I am confused with sudden arrival of these mouth sores in frequent intervals .
Now I am happy, as all you said my CD4 count is increasing

Thanks..
August 2010, CD4 320
December 2010, CD4 250
June 2011 CD4 ?,(started lamivudine, nevirapine, stavudine )
September 2011, CD4 488
January 2012, Switched drugs due to severe Peripheral neuropathy (Started lamivudine, nevirapine, Zidovudine)
February 2012, CD4 485
August 2012,CD4 472
October 2012, Switched drugs to Lamivudine, Tenofavir, Effavirenz
Jan 2012, CD4 600
Sept 2013, CD4 555
Mar 2014, CD4 612

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.